# SDR DALA2022120707866

- Difficulty date: December 6, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N812NW
- Make and model: Airbus A330-323
- Aircraft serial: 0784
- Aircraft time: 69,867 hours, 9,275 cycles
- Engine: Pwa PW4168A
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO JFK DUE TO NR 2 ENGINE ANTI-ICE VALVE FAILED CLOSED.  REPLACED THE ANTI-ICE VALVE.
